# SDR 2003UALA00892

- Difficulty date: November 22, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N388UA
- Make and model: Boeing 737322
- Aircraft serial: 24663
- Aircraft time: 38,773 hours, 27,959 cycles
- Engine: Ge CFM56*
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Nr 1 Eng Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

DIVERTED TO LAX DUE TO NR 1 ENGINE HIGH OIL TEMPERATURE.  SHUTDOWN ENGINE AND LANDED UNDER AMBER ALERT.  R & R OIL TEMP BULB AND EIS.  SHOP TESTS SHOWED BOTH COMPONENTS WERE WELL WITHIN SHOP TEST SPECIFICATIONS.  ALSO, ACCOMPLISHED WIRE CHECK ON THE OIL TEMP BULB CIRCUIT WITH NO FAULTS FOUND.   NO ABSOLUTE CAUSE FOUND.  POSSIBLE DIRTY CONNECTOR ON THE TEMP BULB CIRCUIT WAS THE CAUSE OF THE PROBLEM.   PRIOR TO THE IFSD EVENT ECM SHOWED AND INCREASE OF 10-20 DEGREES IN ECM TREND IN PREVIOUS DAYS FLIGHT (STILL WAY BELOW FLAG LIMITS) .  AFTER COMPONENTS WERE REPLACE OIL TEMP NORMALIZED BACK TO WERE IT WAS.
